Turkish Journal of Mathematics
Abstract
Karoubi's density theorem was first proved in Benayat's thesis and then cited and used in several books and articles. As K-theory is a special case of hermitian $_{\varepsilon }L$-theory, a natural question is whether such a theorem is still true in the latter theory. The purpose of this article is to show that it is indeed the case.
DOI
10.3906/mat-1610-40
Keywords
Hermitian algebra, sesquilinear form, hyperbolic form, spectrum, polar form, K-theory
First Page
2380
Last Page
2388
Recommended Citation
TALBI, MOHAMED ELAMINE
(2018)
"The density theorem for hermitian K-theory,"
Turkish Journal of Mathematics: Vol. 42:
No.
5, Article 22.
https://doi.org/10.3906/mat-1610-40
Available at:
https://journals.tubitak.gov.tr/math/vol42/iss5/22